MathSciNet Relay Station
MathSciNet bibliographic data
MR2661567 (2011k:60226) 60H25 (34C27 34F05 34G20)
Fu, Miaomiao; Liu, Zhenxin Square-mean almost automorphic solutions for some stochastic differential equations. Proc. Amer. Math. Soc. 138 (2010), no. 10, 3689–3701.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement